Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The first Betti numbers of certain locally trivial fibre spaces


Author: Bill Watson
Journal: Bull. Amer. Math. Soc. 78 (1972), 392-393
MSC (1970): Primary 55F05
MathSciNet review: 0290293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James Eells Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109–160. MR 0164306 (29 #1603)
  • 2. André Lichnerowicz, Applications harmoniques et variétés kähleriennes, Symposia Mathematica, Vol. III (INDAM, Rome, 1968/69) Academic Press, London, 1968/1969, pp. 341–402 (French). MR 0262993 (41 #7598)
  • 3. B. Watson, Manifold maps which commute with the Laplacian on p-forms (submitted for publication).
  • 4. B. Watson, δ-commuting maps and Betti numbers (submitted for publication).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F05

Retrieve articles in all journals with MSC (1970): 55F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12911-2
PII: S 0002-9904(1972)12911-2



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia